# SDR SWIA201232231

- Difficulty date: November 23, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 36,686 hours, 48,192 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLAP WOULD NOT COME UP AFTER TAKEOFF.  (FLT 7790)  REPLACED LEFT INBOARD FLAP ACTUATOR AND WIRE W602-0014-22 IAW AMM AND WDM.
